Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is a CT scan report which says paratracheal soft tissue is due to tortuous right common carotid artery and right subclavian artery and innominate artery normal ?

My husband had a CT scan of his chest. It said the paratracheal sotf tissue is due to tortuous right common carotid artery and right subclavian artery and innominate artert. what does that mean? Is it serious
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  457
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi Brenda,

Welcome to HCM.
Those are the normal blood vessels supplying the right side of head and right upper limb, and it appeared, as if there was some soft tissue growth in the para-tracheal region.
There is absolutely nothing to worry, since what they thought to be mass lesions turned out to be normal blood vessels traversing to their destination.
You can rest assured that there is nothing serious.
Have a good day.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor